# SDR SWIA201232293

- Difficulty date: November 15, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 24,127 hours, 14,766 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Axle
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND NR 1, 2, 3, 4 AXLE ROOT.  (C-CHECK)  REMOVED CORROSION IAW REO.
